# SDR USAA2014110700005

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 16,742 hours, 6,614 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLACARD ON L2 EMER EXIT DOOR MISSING.  REPLACED MISSING PLACARD, REQUIRED ON L2 DOOR AS REQUIRED.
